Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 657935, 7 pages
http://dx.doi.org/10.1155/2011/657935
Research Article

A Sharp Double Inequality between Harmonic and Identric Means

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310012, China

Received 31 May 2011; Accepted 6 August 2011

Academic Editor: OndΕ™ej DoΕ‘lΓ½

Copyright Β© 2011 Yu-Ming Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Yong-Min Li, Bo-Yong Long, and Yu-Ming Chu, “Sharp Bounds For The Neuman-Sandor Mean In Terms Of Generalized Logarithmic Mean,” Journal Of Mathematical Inequalities, vol. 6, no. 4, pp. 567–577, 2012. View at Publisher Β· View at Google Scholar
  • Wei-Mao Qian, and Bo-Yong Long, “Sharp Bounds by the Generalized Logarithmic Mean for the Geometric Weighted Mean of the Geometric and Harmonic Means,” Journal of Applied Mathematics, vol. 2012, pp. 1–8, 2012. View at Publisher Β· View at Google Scholar
  • Yong-Min Li, Bo-Yong Long, and Yu-Ming Chu, “Sharp bounds by the power mean for the generalized Heronian mean,” Journal of Inequalities and Applications, 2012. View at Publisher Β· View at Google Scholar
  • Tao Zhang, Weifeng Xia, Yuming Chu, and Gendi Wang, “Optimal bounds for logarithmic and identric means in terms of generalized centroidal mean,” Journal of Applied Analysis, vol. 19, no. 1, pp. 141–152, 2013. View at Publisher Β· View at Google Scholar
  • Ying-Qing Song, Wei-Feng Xia, Xu-Hui Shen, and Yu-Ming Chu, “Bounds for the identric mean in terms of one-parameter mean,” Applied Mathematical Sciences, vol. 7, no. 85-88, pp. 4375–4386, 2013. View at Publisher Β· View at Google Scholar
  • Tie-Hong Zhao, Yu-Ming Chu, Yun-Liang Jiang, and Yong-Min Li, “Best Possible Bounds for Neuman-Sándor Mean by the Identric, Quadratic and Contraharmonic Means,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher Β· View at Google Scholar
  • Yu-Ming Chu, and Bo-Yong Long, “Bounds of the Neuman-Sándor Mean Using Power and Identric Means,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher Β· View at Google Scholar
  • Neven Elezovic, and Lenka Vuksic, “Asymptotic Expansions Of Bivariate Classical Means And Related Inequalities,” Journal Of Mathematical Inequalities, vol. 8, no. 4, pp. 707–724, 2014. View at Publisher Β· View at Google Scholar
  • Zhen-Hang Yang, Yu-Ming Chu, and Ying-Qing Song, “Sharp Bounds For Toader-Qi Mean In Terms Of Logarithmic And Identric Means,” Mathematical Inequalities & Applications, vol. 19, no. 2, pp. 721–730, 2016. View at Publisher Β· View at Google Scholar